# SDR RAIA00408031

- Difficulty date: August 27, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 9,816 hours, 8,108 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Part number: C16221GC03
- Part serial: C16221000150
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,974 hours, 6,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - INTEGRATED STANDBY INSTRUMENT SYSTEM DISPLAYED ALTITUDE WARNING.  MAINTENANCE REMOVED AND REPLACED ISIS CONTROL.
